# SDR AALA20111105EWR01

- Difficulty date: November 5, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug DC-9-83
- Aircraft serial: 53561
- Aircraft time: 42,394 hours, 20,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 15140
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT DOOR LIGHT WILL NOT TEST.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY EXIT DOOR LIGHT.  OPS CHECK NORMAL.
